arrow
Volume 19, Number 5
Previous Issue Next Issue

Zheng-Su Wan & Zhi-Zhong Sun

J. Comp. Math., 19 (2001), pp. 449-458.

Preview Full PDF 1917 20842 Abstract

Ying-Guang Shi

J. Comp. Math., 19 (2001), pp. 459-466.

Preview Full PDF 1779 20435 Abstract

Dan-Fu Han

J. Comp. Math., 19 (2001), pp. 467-474.

Preview Full PDF 1731 20625 Abstract

Xiao-Wu Lu

J. Comp. Math., 19 (2001), pp. 475-488.

Preview Full PDF 1941 20414 Abstract

Wei-Jun Tang, Hong-Yuan Fu & Long-Jun Shen

J. Comp. Math., 19 (2001), pp. 489-500.

Preview Full PDF 1948 20041 Abstract

Hong-Xing Rui & Dan-Ping Yang

J. Comp. Math., 19 (2001), pp. 501-510.

Preview Full PDF 1953 20159 Abstract

Hua-Zhong Tang & Hua-Mo Wu

J. Comp. Math., 19 (2001), pp. 511-518.

Preview Full PDF 2034 20292 Abstract

Geng Sun, Hua-Mo Wu & Li-Er Wang

J. Comp. Math., 19 (2001), pp. 519-530.

Preview Full PDF 1952 20421 Abstract

Yi-Qing Shen, Ru-Quan Wang & Hong-Zhi Liao

J. Comp. Math., 19 (2001), pp. 531-538.

Preview Full PDF 1939 20278 Abstract

Yu-Hong Dai

J. Comp. Math., 19 (2001), pp. 539-548.

Preview Full PDF 1968 20423 Abstract

Jin-Ru Chen & Jun-Zhi Cui

J. Comp. Math., 19 (2001), pp. 549-560.

Preview Full PDF 2003 20391 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard